RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 14, Issue 1  


Local Quasimöbius Mappings on a Circle
V. V. Aseev, D. G. Kuzin
3
D.c.e. degrees of categoricity for Boolean algebras with a distinguished automorphism
N. A. Bazhenov
19
An Algorithm of Logistic Costs Minimization Under Constraints on Supply Volumes
N. I. Burlakova, V. V. Servakh
28
Elimination of metarecursive in Owing's theorem
M. V. Dorzhieva
35
Strong Traces for Entropy Solutions of Second Order Differential Forward-Backward Parabolic Equations
I. V. Kuznetsov
44
Bilinear Relations for Periods Prym Differentials on Riemann Surfaces
T. A. Pushkareva
66
About Taxation of Property in Ramsey–Solow Model
A. A. Rylova
84
Harmonic Analysis of Periodic Vectors and Periodic at Infinity Functions
I. I. Strukova
98
Multilevel Regular Coverings of the Plane by Discs
I. I. Takhonov
112
Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019